MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported the duramatrix suturable product was placed in patient for a chiari malformation procedure on (b)(6) 2023.The patient was brought back to surgery, and the surgeon stated that the perimeter of the graft was still sutured to the native dura, but when gently manipulated with an instrument the graft "fell apart." customer did not specify the reason why the patient was brought back to surgery.Date of additional surgery was not provided.Additional information was requested, including the reason for why the patient was brought back for surgery, if the procedure(s) were completed successfully, if there were any delays in procedure(s), the current patient status, and if any additional follow-up surgeries were required.No additional event or patient information provided.
 
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve product showed the product met the acceptable criteria for suture pull-out strength testing and thermal transition determination.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key17907116
Report Number2249852-2023-00018
Device Sequence Number7822902
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)250331(10)2211091121
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2025
Device Model NumberDMS22
Device Lot Number2211091121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown